Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Person~

Tazorac makes my skin oily and shiny

Recommended Posts

I use Tazorac Gel .1%. My skin is usually normal/maybe even dry. But now it's OILY and SHINY and GREASY. It feels disgusting. The Tazorac did help my acne but now a new problem occurs because of the oilyness.

I tried applying less/almost nothing but it's still the same. If I just switch to applying it every other day wouldn't it just make me oily on the day I do apply it? That would just be weird..half the time oily half the time not. Should I switch to the cream? I believe it is less drying. What can I do? Please help!

Share this post


Link to post
Share on other sites

I heard that the cream was more greasy feeling and intended for people with dry skin and the gel is more for people with oily skin. So after consistant use for three months you are still oily?

Some report they are oily initially and then dry. Very odd.

Share this post


Link to post
Share on other sites

At first I was just a little irritated during the "initial breakout." Then it started to become oily and now it's really oily. I can wipe the oil off my nose with my finger and see everything!

Should I just stop using it and start as a spot treatment? When spring comes the sun should blend my red marks anyways :) ?

Share this post


Link to post
Share on other sites

Before I went on Tazorac my skin was naturally oily and being on Taz didn’t change that.

Changing from the gel to the cream won’t make a difference, my advice would be to either use the lower percentage (0.05), perhaps use it every other day, or use a whole other retinoid (like what I did). Everybody is different so you have to experiment and find what works specifically for your skin.

Share this post


Link to post
Share on other sites

Thanks for the response. I guess I am just going to use it as a spot treatment now. The minocycline I take doesn't affect the oilyness correct?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×